MathSciNet Relay Station
MathSciNet bibliographic data
MR828825 (87f:05006) 05A05 (11B25)
Furstenberg, H.; Katznelson, Y. ${\rm IP}\sb r$-sets, Szemerédi's theorem, and Ramsey theory. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 2, 275–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement